Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pillowyoureyes

half way through accutane course...

Hey, I'm half way through my course and have a couple of questions for you all. Firstly, is it stated as a fact by the company who makes accutane that it can cause depression? I've always been a very happy person but a couple of weeks into taking accutane I became very down for no reason and very sensitive to anything. I kept telling myself it was the tablets but as anyone who has been through depression probably knows, this really doesn't help at all. I'm guessing because it's chemical? Anyways, I'm still on them and I find the best way to combat the depression is to stay busy and not be on my own for to long. I wanted to know what other peoples experience of this was like and if there is anyone who hasn't been effected by the tablet? And if they have, to what extreme? I'm very worried about this side effect, one of the only ones I'm getting! But I don't want to say anything to my dermotoligist for fear of being taken off the tablets, they're working so well! smile.gif

Share this post


Link to post
Share on other sites

Dear Pillow Your Eyes,

I just wanted to say that I totally support your decision to take accutane and I'm sure you had very good reasons for it. Just please be careful and tell your doctor and your friends that you have been feeling down lately. Although the medical community denies a link between accutane and depression, a lot of people said they have felt it. So just be honest with yourself and with your doctors, and take care of your health and happiness above everything. O:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×